Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Day 7

spitfirespitfire Posts: 12

Hi peeps on day 7 after first chemo feel absolutely awful can’t eat anything really bad stomach cramps and diarrhoea any ideas?

Comments

  • LouiseJLouiseJ Posts: 770 ✭✭✭✭✭

    Hi @spitfire

    I am so sorry to hear the effects of chemo have hit you so hard. Check with your chemo nurse if you are able to take immodium for the diarrhoea, I think I took it while I was on chemo when I had a bad stomach. It would be a good idea to let them know anyway how you are suffering, they could perhaps tell you what to take for the stomach cramps too.

    I do remember yo-yo-ing between having diarrhoea and being constipated all the way through chemo. At the time I didn't realise the diarrhoea was related and thought I'd got a bug!

    Can you freeze up some pineapple chunks, or get some ice lollies? I know it's not the most nutritious, but when you are not having anything, it's better than nothing. Do you have anything ginger based?

    Sips of water, if you can, just to keep your fluids up to avoid dehydration.

    I am really sorry, sounds like you have had an awful weekend, last few days. Which chemo are you on? Did they say you should see an improvement as the cycle went on? For me I was on FEC-T, and during week two, I would see and improvement slowly, then have an 'up' week three ready for the next hit.

    Thinking of you lots,

    Lou x

  • LouiseJLouiseJ Posts: 770 ✭✭✭✭✭

    Hi @spitfire

    How are you doing today? I have been thinking about you. Were you able to make contact with the chemo nurses or oncology?

    Lou x🤗

Sign In or Register to comment.